MathSciNet Relay Station
MathSciNet bibliographic data
MR1132424 34A20 (30D20)
Shen, Li-Chien On the zeros of the solutions of $y''+P(z)y=0$ where $P(z)$ is a polynomial. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1057–1061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement